# SDR USAA040729

- Difficulty date: September 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4, Z-CHANNEL, CORROSION; 1 INCH DIAMETER AREA, LEVEL 1, TASK NR C53-107-01, MED LOWER THRESHOLD, STA 312-344.  MANUFACTURED AND INSTALLED NEW Z-CHANNEL IAW DWG 65-17688.
